# SDR DLM88971612

- Difficulty date: August 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912DE
- Make and model: Doug MD-88
- Aircraft serial: 49997
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Condition: Loose
- Location: Heat Exchanger
- Stage of operation: DE
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

TAIL COMPARTMENT TEMP HIGH LIGHT IN FLIGHT.  DECLARED AN EMERGENCY.  FOUND DUCT LEAKING AT CLAMP ON LT HEAT EXCHANGER. SECURED CLAMP.
